# SDR SWAA2021101115928

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 269 APPROX AT RT WING.   REMOVED SUPPORT BRACKET IAW SRM 51-40-02.  PERFORMED VISUAL INSPECTION ON AREA AND  FOUND NO ADDITIONAL DAMAGE. DRILLED A NEW SUPPORT BRACKET IAW SRM 51-40-05. APPLIED PROTECTIVE TREATMENT ON HOLE SUPPORT BRACKET IAW SRM 51-20-01.  INSTALLED SUPPORT BRACKET  IAW SRM 51-40-02 AND DWG 115A2982.
